03-24-2004, 03:25 AM #1
OUCH!! The pain of Sust. Any suggestions?
Oh my god - this hurts like hell!!
I'm no newbie when it comes to Sust. I took a cycle of Organon Sust over a year ago (Portuguese I think) and had no problems, pain or swelling.
On Monday morning I took an injection of Nile Sust (1ml) in my upper-outer right leg (quad) about 6" down from the top of my leg. Straight after I took a mixed injection of Deca (2ml) and Testoviron (1ml) about 1.5" down from the first.
Yesterday I was sore. This morning the pain around my knee and my lower quad region is excrutiating. I can barely bend my knee and cannot put any weight on the leg. There's only minimal pain around the injection sites so I assume the gear has spread out into the muscle and with the help of gravity travelled down my leg.
I know 4ml sounds like a lot of gear to shoot into your quad but I've done that on numerous occasions in the past and had no problems whatsoever.
Last night I took a mixed injection of Deca (1ml) and Nile Sust (1ml) in my right glute and so far there's been no pain at all. So I can only assume that Nile Sust has a high BA content and taken on it's own hurts like hell.
I'm taking pain killers but I wonder if you guys have any other remedies that might reduce the pain?
03-24-2004, 03:52 AM #2
It must be a High BA, you are right. As far as reducing the pain AFTER the shot, I'd say just keeping it warm. Before the shot, mix it, like you probably already know (B12), or heat the syringe. I'm pretty sure you are talking about pain after the inject (since you are FAR from novice), so just take some ibuprofen, and throw on a heating pad. Not much else . Also the pain sust gives is more localized, so perhaps you passed through a nerve on the inject.
03-24-2004, 05:15 AM #3Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
1:1 ratio Sust/Sterile oil
03-24-2004, 07:49 AM #4
I like to heat the area...use a hot compress
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)